The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Journal of Differential Equations
( Vol.178 NO.2 / 2002 )
home On the Solutions of Liouville Systems: Volume 140, Number 1 (October 10, 1997), pages 59–105
Pages 630
M. Chipot, I. Shafrir, G. Wolansky,
home Variational Problems for a Class of Functionals on Convex Domains
Pages 608-629
Graziano Crasta,
home Diffusive–Dispersive Traveling Waves and Kinetic Relations: Part I: Nonconvex Hyperbolic Conservation Laws
Pages 574-607
Nabil Bedjaoui, Philippe G. LeFloch,
home Normal Forms for Nonautonomous Differential Equations
Pages 541-573
Stefan Siegmund,
home Structure of Positive Radial Solutions to Scalar Field Equations with Harmonic Potential
Pages 519-540
Munemitsu Hirose, Masahito Ohta,
home Spikes for the Gierer–Meinhardt System in Two Dimensions: The Strong Coupling Case
Pages 478-518
Juncheng Wei, Matthias Winter,
home Remarks on Third-Order ODEs Relevant to the Kuramoto–Sivashinsky Equation
Pages 466-477
Naoyuki Ishimura,
home Nonlinear Geometric Optics for Short Pulses
Pages 437-465
Deborah Alterman, Jeffrey Rauch,
home Finite Cyclicity of Graphics with a Nilpotent Singularity of Saddle or Elliptic Type
Pages 325-436
Huaiping Zhu, Christiane Rousseau,
home On Asymmetric Quasiperiodic Solutions of Hartree–Fock Systems
Pages 314-324
J. Dolbeault, R. Illner, H. Lange,
home Sign-Changing Solutions and Multiple Solutions Theorems for Semilinear Elliptic Boundary Value Problems with a Reaction Term Nonzero at Zero
Pages 298-313
Zhitao Zhang, Xiaodong Li,
home Partial Regularity of Suitable Weak Solutions to the System of the Incompressible Non-Newtonian Fluids
Pages 281-297
Boling Guo, Peicheng Zhu,